# SDR UALA2011110706016

- Difficulty date: November 6, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,270 hours, 9,834 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SMALL EEL FLOOR STRIP IS INOP.  EEL STRIP REMOVED FOR T-S.  REPLACED FLOOR STRIP.  CHECKS GOOD.
